# SDR ASAA2024101853375

- Difficulty date: October 18, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 49,867 hours, 17,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 47/48 AFT LOWER FUSELAGE SKIN BUTT SPLICE AT STA 1016 STGR 24L-27R HAS SIGNS OF CORROSION. GROUNDED - YES.  EVALUATE / REMOVE CORROSION ACCOMPLISH CATEGORY B MINOR REPAIR AT FUSELAGE SKIN BUTT-JOINT AT STA1016 BETWEEN S-24LTO S27R ON SKIN P/N 147A3400-4 IAW EA 800-53EA-27767REV 00. DS02426 SAA078 10/25/2024 QAM 10/25/2024 REFERENCE_TASK_CARD: 800-53FCD-27251-1
